- Always take ado Extra exactly as your doctor has told you.
- You should check with your doctor or pharmacist if you are not sure .
- Adults and children aged 12 years and over , Swallow 2 caplets every 4 hours as needed.
Cautions & Warnings :
- Do not take Adol EXTRA:
- If you have ever had an allergic reaction to paracetamol, caffeine or to any of the other Ingredients in Adol EXTRA.
- If you are taking other medicines containing paracetamol.
Ask your doctor before you take this medicine:
- If you have liver or kidney disease, including alcoholic liver disease.
If you are taking other medicines:
- Talk to your doctor or pharmacist before taking these caplets if you are taking any prescribed medicines; particularly metoclopramide or domperidone(for nausea [feeling sick] or vomiting [being sick]) or cholestyramine (to lower blood cholesterol).
- If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding.
- But you can still take occasional doses of Adol EXTRA caplets at the same time as anticoagulants.
Pregnancy and breast feeding
Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.